# SDR CALA2014010290021

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 46,251 hours, 18,981 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LG SLOW TO RETRACT, TOOK 1 MINUTE TO RETRACT.  PFR SHOWS LG NOT UPLOCKED WITH CORRELATED FAILURE MESSAGES.  LGCIU 5GA1 RT SHOCK ABSORB SIGNAL BSCU 10GG, RT LG EXT PROX SNSR 20GA TGT POS & CHECK LGCIU2 DISC INPUT.  MORE LIKELY WILL NEED TO JACK ENTIRE ACFT FOR TROUBLE SHOOTING & REPAIR.  SEE 2512005 20GA SENSOR REPLACED ON RT MAIN GEAR.
